张胜良    副教授 研究领域:
办公电话:025-85485008 职务:
E-Mail:shanjiang100@126.com 系科:应用经济学系
 
个人简历
论文和专著
科研项目
科研获奖
教授课程
个人简历

张胜良:博士,硕士生导师,主要研究金融工程、金融计量。已在国际知名期刊Journal of Computational and Applied MathematicsApplied Mathematics and Computation、Engineering Analysis with Boundary ElementsComputers and Mathematics with Applications、FilomatJournal of Financial engineering等发表多篇论文。目前担任美国数学评论员(编号,141581),以及担任多个国际知名SCI刊源审稿人。

论文和专著

[1] Radial basis functions method for valuing options: a multinomial tree approach,Journal of Computational and Applied Mathematics 319(2017)

[2] Convergence of a highly accurate quasi-interpolation method for options pricing,Journal of Financial engineering. Vol. 4, No. 4 (2017)

[3] A multiquadric quasi-interpolations method for CEV option pricing model,Journal of Computational and Applied Mathematics 347(2019)

[4] Conservative multiquadric quasi-interpolation method for Hamiltonian wave equations, Engineering Analysis with Boundary Elements37 (2013)

[5] A Meshfree symplectic Algorithm for multi-dimensional Hamiltonian System with Radial Basis Approximation,Engineering Analysis with Boundary Elements 50(2015)

[6] A meshless symplectic method for two-dimensional Schodinger equation with radial basis functions,Computers and Mathematics with Applications 72(2016)

[7] A meshless symplectic algorithm for nonlinear wave equation using highly accurate RBFs quasi-interpolation,Applied Mathematics and Computation 314 (2017)

[8] Symplectic Radial Basis Approximation of multi-variate Hamiltonian PDEs.  Iranian Journal of Science and Technology, Transactions A: Science (2018)

[9] A symplectic procedure for two-dimensional coupled seismic wave equations using radial basis functions interpolation.Computers and Mathematics with Applications (2018)

[10] Symplectic multiquadric quasi-interpolation approximations of KdV equation. Filomat  (2018)



教授课程

金融计量学、金融工程、金融理论与实务、金融市场与机构、经济学博弈论、随机过程



『返回』『修改个人资料』